Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on $ T$-fractions corresponding to a rational function


Author: Kari Hag
Journal: Proc. Amer. Math. Soc. 25 (1970), 247-253
MSC: Primary 30.25
MathSciNet review: 0259081
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a limitärperiodisch $ T$-fraction, which corresponds to a rational function, has the property that $ {d_n} \to - 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.25

Retrieve articles in all journals with MSC: 30.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0259081-1
PII: S 0002-9939(1970)0259081-1
Keywords: $ T$-fraction expansion, limitärperiodisch $ T$-fraction, continued fractions, power series
Article copyright: © Copyright 1970 American Mathematical Society